# SDR DL72S953385

- Difficulty date: August 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N492DA
- Make and model: Boeing 727232
- Aircraft serial: 21061
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Failed
- Location: Nr 4 Slat
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

AT CRUISE LOSS A-HYD SYS QTY AND PRESS NR 4 SLAT DID NOT EXTEND ON LANDING.  REPLACED NR 4 SLAT ACTUATOR, NR 1 AND 2 ENG DRIVEN HYD PUMPS AND FILTERS.
